# SDR W8PA971297

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING ON FLOOR NEAR ROW 21, BULB-WIRE LOOSE.  FOUND LENS LOOSE.  RESECURED EMERGENCY TRACK LIGHT LENS.  (X)
